Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

López Velázquez, Juan José and Niethammer, B. (2006) Global stability and bounds for coarsening rates within the mean-field theory for domain coarsening. Communications in Partial Differential Equations , 31 (11). 1679-1708.. ISSN 0360-5302

López Velázquez, Juan José (2006) On the dynamics of the characteristic curves for the LSW model. Electronic Journal of Differential Equations , 52 . pp. 1-51. ISSN 1072-6691

López Velázquez, Juan José and Escobedo, M. and Mischler, S. (2007) On the fundamental solution of a linearized Uehling-Uhlenbeck equation. Archive for Rational Mechanics and Analysis , 2 . ISSN 0003-9527

López Velázquez, Juan José (2008) Self-similar behaviour for noncompactly supported solutions of the LSW model. Journal of Statistical Physics , 130 (4). 757-799 . ISSN 0022-4715

López Velázquez, Juan José and Liţcanu, Gabriela (2006) Singular perturbation analysis of cAMP signalling in Dictyostelium discoideum aggregates. Journal of Mathematical Biology, 52 (5). 682-718 . ISSN 0303-6812

This list was generated on Fri Aug 14 02:24:02 2020 CEST.